# SDR HEEA0015400

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31217
- Make and model: Skrsky S76A
- Aircraft serial: 760229
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 7650007903102
- Condition: Failed
- Location: Air Shutoff
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER TRIPPED ON SHUT-OFF VALVE.
